Homology, Homotopy and Applications

Volume 12 (2010)

Number 2

Relations between slices and quotients of the algebraic cobordism spectrum

Pages: 335 – 351

DOI: http://dx.doi.org/10.4310/HHA.2010.v12.n2.a11

Author

Markus Spitzweck (Department of Mathematics, University of Oslo, Oslo, Norway)

Abstract

We prove a relative statement about the slices of the algebraic cobordism spectrum. If the map from MGL to a certain quotient of MGL introduced by Hopkins and Morel is the map to the zero-slice then a relative version of Voevodsky's conjecture on the slices of MGL holds true. We outline the picture for K-theory and rational slices.

Keywords

slice; algebraic cobordism spectrum; K-theory

2010 Mathematics Subject Classification

14F42, 19E20, 55N22

Full Text (PDF format)